ADAPTIVE ORTHOGONAL SERIES ESTIMATION IN ADDITIVE STOCHASTIC REGRESSION MODELS

Jiti Gao, H. Tong, R. Wolff

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    In this paper, we consider additive stochastic nonparametric regression models. By approximating the nonparametric components by a class of orthogonal series and using a generalized cross-validation criterion, an adaptive and simultaneous estimation procedure for the nonparametric components is constructed. We illustrate the adaptive and simultaneous estimation procedure by a number of simulated and real examples.
    Original languageEnglish
    Pages (from-to)409-428
    JournalStatistica Sinica
    Volume12
    Issue number2
    Publication statusPublished - 2002

    Fingerprint Dive into the research topics of 'ADAPTIVE ORTHOGONAL SERIES ESTIMATION IN ADDITIVE STOCHASTIC REGRESSION MODELS'. Together they form a unique fingerprint.

    Cite this